FREE CALL 1800 181 020
Gardens of Toowoomba with Jerry Coleby-Williams2021-07-27T11:48:56+10:00

Gardens of Toowoomba with Jerry Coleby-Williams

17 September 2021 From Brisbane

Escorted Tour

ITINERARY

  • 8.30am: Depart Brisbane CBD and drive to Toowoomba (approx. 1 hr 45 min)
  • Arrive Picnic Point for Morning Tea.
  • Depart Picnic Point by 10:15am to start touring the gardens.
  • Lunch will be booked at Toowoomba Golf Club for 12:00pm/12.30pm – allow 1 hr 30 min for lunch.
  • After lunch (1.30pm-2.00pm) continue touring more gardens.
  • Depart Toowoomba at approximately 3:00pm-3:30pm to drive back to Brisbane (approx. 1 hr 45 min).
  • Arrive back at Brisbane CBD drop-off point at 4:30pm-4:45pm.

INCLUSIONS

  • All transport by 35 seater coach (8 hours).Pick-up/Drop-off Brisbane CBD.
  • Maximum group size: 20 passengers (plus escorts).
  • Morning Tea at Picnic Point. Sunstate provide hot water & disposable cups only. Passengers need to provide own condiments at this stage due to COVID
  • Regulations for coach operators.
  • Buffet lunch at Toowoomba Golf Club.
  • Viewing of gardens & parks before & after lunch (including Grand Champion).

1 Day

$189*per person
CONTACT DEVIN
CONTACT DEVIN HUNT FOR BOOKINGS